MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.26219

Медицинская библиотека · Cureus · 2022

Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Due to Vancomycin.

Kulkarni Mugdha P, Chinta Siddharth, Sosa Franklin, Nasr Rabih, Kelly Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe adverse drug reaction characterized by skin rash, fever, lymph node enlargement, and single or multiple organ involvement. Prompt diagnosis and withdrawal of the offending drug reduce mortality. We report a case of DRESS syndrome along with a review of the literature. We identified the case as DRESS syndrome based on the skin rash, fever, eosinophilia, and liver and kidney involvement. According to the European Registry of Severe Cutaneous Adverse Reactions to Drugs and Collection of Biological Samples (RegiSCAR), our patient had a score of 6. Drug rash with eosinophilia and systemic symptoms syndrome is a severe form of drug reaction with the potential for significant morbidity and mortality. Human leukocyte antigens (HLA) screening may be performed to prevent disease in susceptible patients. Steroids in a tapering dose are helpful in the resolution of symptoms.

Для цитирования: Kulkarni Mugdha P, Chinta Siddharth, Sosa Franklin, Nasr Rabih, Kelly Paul. Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Due to Vancomycin.. Cureus. 2022. DOI: 10.7759/cureus.26219.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.